# SDR CALA2023090402694

- Difficulty date: September 2, 2023
- Submitted: September 4, 2023
- Operation: Air carrier
- Aircraft: N24715
- Make and model: Boeing 737724
- Aircraft serial: 28786
- Aircraft time: 78,387 hours, 28,375 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5504
- Condition: Corroded
- Location: Sta 947.5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) MAIN CABIN FLOOR BEAM STA 947.5 CORRODED ON EXIST ING REPAIR AT RBL 50, TRANSCRIBED FROM HAECO GSO N/R 9288266
